# SDR CA050613001

- Difficulty date: June 12, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Part number: 14034011
- Condition: Contaminated
- Location: Fire Exting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CRJ SERVICE CHECK ON ROUTINE MAINTENANCE. THE MECHANIC WAS UNABLE TO PUSH-IN EITHER LT OR RT (FIRE EXT PUSH-OFF) SWITCHES/PBA.  BOTH PBA  ASSEMBLIES FOUND CONTAMINATED (CORROSION) WITH A WHITE POWDER DEPOSIT. REPLACED BOTH PBA ASSEMBLIES.  AIRCRAFT FUNCTION CHECKED AND RETURNED TO SERVICE.
